# SDR UIEA2022070500719

- Difficulty date: June 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767
- Aircraft serial: 27960
- Aircraft time: 97,237 hours, 19,466 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND AFTER LANDING FOUND R/H MAIN LANDING GEAR SHOCK STRUT DOOR MISSING.( PERFORMED DVI IAW AMM 05-51-59/201. TRANSFRRED TO CDL 168008, CDL 32-12-01, DUE 12 NOV 22 T & I BM 0040Z , PLACARDS INSTALLED )
